Absolute Convergence of Multiple Series of Fourier-Haar Coefficients of Functions of Bounded $p$th-Power Hardy Type Variation

Boris Golubov


For functions of two variables having bounded $p$th-power variation of Hardy type on unit square the sufficient condition for absolute convergence of double series of Fourier-Haar coefficients with power type weights is obtained. From this condition we obtain two corollaries for absolute convergence of the series of Fourier-Haar coefficients of functions of one variable of bounded Wiener $p$th-power variation or belonging to the class Lip $\alpha$. The main result and all corollaries are sharp. $N$-dimensional analogs of main result and corollaries are formulated.


Multiple Haar system; Fourier-Haar coefficients; Absolute convergence; $p$th-power Hardy type variation

Full Text:



A. Aplakov, Absolute convergence of the double series of Fourier-Haar coefficients, Acta Math. Acad. Paedag. Nyiregyhaz. 22 (2006), 33–39.

N.K. Bari, Trigonometric Series(inRussian), Fizmatgiz Publisher, Moscow, 1961.

Z. Ciesielski and J. Musielak, On absolute convergence of Haar series, Colloq. Math. 7(1) (1959), 61–65.

G. Faber, Über die Orthogonalfunktionen des Herrn Haar, Jahresberichte Deutsch. Math.Verein. 19 (1910), 104–112.

U. Goginava, On the uniform summability of multiple Walsh-Fourier series, Anal. Math. 26(3) (2000), 209–226.

U. Goginava, Uniform convergence of $N$-dimensional trigonometric Fourier series, Georgian Math. J. 7(4) (2000), 665–676.

L. Gogoladze and V. Tsagareishvili, Absolute convergence of multiple Fourier series, Georgian Mathematical Union, First Intern. Conf., Batumi, September 12-19, Book of Abstracts, pp. 24–25 (2010).

B.I. Golubov, Series with respect to Haar system (in Russian), Mathematical Analysis, 1970, pp. 109–146. Acad. Sci. USSR, Allunion Inst. Sci. and Techn. Information, Moscow, 1971.

B.I. Golubov, On Fourier series of continuous functions with respect to Haar system (in Russian), Izv. Akad. Nauk SSSR. Ser. Math. 28(6) (1964), 1271–1296.

A. Haar, Zur Theorie der orthogonalen Funktionensysteme, Inauguraldissertation (Göttingen Univ., 1909).

A. Haar, Zur Theorie der orthogonalen Funktionensysteme, Math. Annalen 69 (1910), 331–371.

G.H. Hardy,Weierstrass nondifferentiable function, Trans. Amer. Math. Soc.17 (1916), 301–325.

G.H. Hardy,On double Fourier series and especially those which represent the double zeta-function with real and incommensurable parameters, Quart. J. Math. 37(1) (1905), 57–79.

B.S. Kashin and A.A. Sahakyan, Orthogonal series (in Russian), Fizmatlit Publisher, Moscow, 1984.

A. Lebesgue, Sur l‘integration des functions discontinue, Ann. Ecol. Normal Super., Ser. 3, 27 (1910), 361–450.

I.Ya. Novikov, V.Yu. Protasov and M.A. Skopina, Theory of wavelets (in Russian), Fizmatlit Publisher, Moscow, 2005.

J. Schauder, Zur Theorie stetiger Abbildungen in Funktionalräumen, Math. Zeit. 26 (1927), 47–65.

J. Schauder, Eine Eigenschaft des Haarschen Orthogonalsystems, Math. Zeit. 28 (1928), 317–320.

G.Z. Tabatadze, On absolute convergence of Fourier-Haar series (in Russian), Proc. Georg. Acad. Sci. 103(3) (1981), 541–543.

V.Sh. Tsagareishvili, On Fourier-Haar coefficients (in Russian),Proc. Georg. Acad. Sci. 81(1) (1976), 29–31.

P.L. Ulyanov, On the series with respect to Haar system (inRussian),Mat. Sb. 63 (3) (1964), 356–391.

G. Vitali, Sui gruppi di punti e sulle funzioni di variable, Atti Accad. Sci. Torino 43 (1908), 75–92.

N. Wiener, The quadratic variation of a function and its Fourier coefficients, Massachusetts J. Math. 3(1924), 72–94.

DOI: http://dx.doi.org/10.26713%2Fcma.v3i3.208


  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905